# SDR 95ZZZX3690

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40CR
- Make and model: Lear 55C
- Aircraft serial: 144
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66003013
- Condition: Shaft Stripped
- Location: Nr 1 Eng Hyd
- Part time: 1,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRIVEN HYDRUALIC PUMP SHAFT WAS COMPLETELY STRIPPED OF ALL GEAR MATING SURFACE AREA RESULTING IN NO HYDRAULIC OUTPUT FROM THAT ENGINE.  FOUND ON INITIAL ENGINE HOT SECTION INSPECTION.
